BASIPROM SUSPENSION

(bottle of 60 ml Suspension)

East African India Remedies Pvt Ltd

Composition: Paracetamol 125mg/5ml + Promethazine 5mg/5ml

bottle

Rs.25.89 Rs.26.42 2% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Uses

Promethazine is used in the treatment of nausea, vomiting and allergic disorders.It is also used for short-term treatment of insomnia (difficulty sleeping) in adults and as a sedative in children aged 5 years and above.

How it works

Promethazine is an antihistaminic medication. It blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions. It also works directly on the brain to help you feel more relaxed.

Common side effects

Sleepiness

Substitutes

ADWIN P 125MG/5ML/5MG/5ML SYRUP

(bottle of 60 ml Syrup)

Thrift Pharmaceuticals

Rs.26.66 pay 0.91% more

BRUMOL P 125MG/5ML/5MG/5ML SYRUP

(bottle of 60 ml Syrup)

Brawn Laboratories Ltd

Rs.23.93 save 9.42% more

DIOCALM PLUS 125MG/5ML/5MG/5ML SYRUP

(bottle of 60 ml Syrup)

Divine Lifecare Pvt Ltd

Rs.28.00 pay 5.98% more

EMIGAN PLUS SYRUP

(bottle of 60 ml Syrup)

Biochem Pharmaceutical Industries

Rs.31.00 pay 17.34% more
27 Substitutes View All